# SDR VJ970288

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Fell Off
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME, MAIN CABIN DOOR SLIDE PACK CAME OFF.  SECURED MAIN CABIN DOOR SLIDE PACK IAW MM 25-62-0.
